ON THE SOLUTIONS OF SOME DIFFERENTIAL EQUATIONS OF FRACTIONAL ORDER IN COMPLEX DOMAIN
prev
next
prev
next
Author(s)
Author(s)
ON THE SOLUTIONS OF SOME DIFFERENTIAL EQUATIONS OF FRACTIONAL ORDER IN COMPLEX DOMAIN B. A. Sahakian
The paper studies differential equations of fractional order of the form D1/ρy(z)+λy(z)=f(z) in the complex domain, whereρ≥1, λ is an arbitrary parameter, D1/ρ is the Riemann–Liouville differential operator. For functions of some classes Cauchy type problems are considered.
DOI: 10.46991/PYSUA.2010.44.3.029 Physical and Mathematical Sciences, 45(1 (224) 29-34